01-41.pdf (194.29 kB)
Download file

Bifurcations of periodics from homoclinics in singular ODE: Applications to discretizations of travelling waves of PDE

Download (194.29 kB)
preprint
posted on 25.01.2006, 18:12 by Michael Feckan, Vassilios M. Rothos
Bifurcations of periodic solutions from homoclinic ones are investigated for certain singularly perturbed systems of autonomous ordinary differential equations in R-4. Results are applied to discretization of travelling waves of certain p.d.e.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

198948 bytes

Publication date

2001

Notes

This is a pre-print. The definitive version: ROTHOS, V.M., 2002. Bifurcations of periodics from homoclinics in singular ODE: Applications to discretizations of travelling waves of PDE. Communications on pure and applied analysis, 1(4), pp.475-483.

Language

en

Usage metrics

Keywords

Exports